# SDR DALA2023102008650

- Difficulty date: December 15, 2022
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 86,546 hours, 11,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR L4 EXTERNAL SKIN AFT LOWER CORNER IN PASSENGER CABIN. CORRECTIVE ACTION: ACCOMPLISHED GENERAL VISUAL INSPECTION ON AREA OF INSTALLED REPAIR AND NOT FOUND DAMAGE. ACCOMPLISHED DETAILED VISUAL INSPECTION ON REPAIR AREA AND FOUND THAT REPAIR MATCHES AND MEET ALL REQUIREMENTS AS PER A330 SRM 52-13-00-300-013. (2540180)
